Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 403-410
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a14,
author = {V. A. Sadovnichii and A. Yu. Popov},
title = {Estimates for the coefficients of asymptotic series for solutions of the {Sturm{\textendash}Liouville} equation wtih an analytic {potential.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {403--410},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a14/}
}
TY - JOUR AU - V. A. Sadovnichii AU - A. Yu. Popov TI - Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II JO - Differencialʹnye uravneniâ PY - 1999 SP - 403 EP - 410 VL - 35 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_3_a14/ LA - ru ID - DE_1999_35_3_a14 ER -
%0 Journal Article %A V. A. Sadovnichii %A A. Yu. Popov %T Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II %J Differencialʹnye uravneniâ %D 1999 %P 403-410 %V 35 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1999_35_3_a14/ %G ru %F DE_1999_35_3_a14
V. A. Sadovnichii; A. Yu. Popov. Estimates for the coefficients of asymptotic series for solutions of the Sturm–Liouville equation wtih an analytic potential. II. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 403-410. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a14/